# SDR SWIA202054160

- Difficulty date: October 1, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 27,807 hours, 21,501 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW ROW 19 SCRATCHED AND CRAZED BEYOND LIMITS.  FILED CLOSED.  REMOVED AND REPLACED RIGHT SIDE PASSENGER WINDOW R19, IAW TASK CARD.  LEAK CHECK FAILED, REF CP 21617737 FOR FURTHER MX ACTION.
